# SDR ASOA20120405030

- Difficulty date: April 5, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 23,756 hours, 12,832 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Torn
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING OUT OF WING DURING FLIGHT IN TURNS.  MX R & R THE RT WING TANK CHECK VALVE AT RIB 19 IAW AMM 28-11-04 WITH LEAK CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
